MAUDE Adverse Event Report: AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) AVANOS HOMEPUMP C-SERIES ELASTOMERIC PUMP; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) AVANOS HOMEPUMP C-SERIES ELASTOMERIC PUMP; PUMP, INFUSION, ELASTOMERIC
Model Number C270050
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient connected to home infusional pump of 5-fu on tuesday per standard operating procedures.Pump contained a volume of 230ml, (104 ml 5-fu and 126 ml ns) when patient came in thursday for disconnect, the pump had only partially infused its contents.Pump was examined by oncology pharmacist, rn and rn navigator.All connections/lines were checked and picc line was patent.Oncologist was informed and ordered to dc the pump as is.The picc line flushed well once pump was disconnected.It is estimated the patient received about half of his infusional dose of 5-fu (115ml).

Brand Name
AVANOS HOMEPUMP C-SERIES ELASTOMERIC PUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.)
alpharetta GA 30004
MDR Report Key17269299
Report NumberMW5119139
Device Sequence Number14336185
Product Code MEB
UDI-Device Identifier00193494135683
UDI-Public(01)00193494135683
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2025
Device Model NumberC270050
Device Catalogue NumberC270050
Device Lot Number30225018
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/05/2023
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5 FLUOROURACIL. THERAPY END DATE:; 5 FLUOROURACIL. THERAPY START DATE:
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite